Alert archive / Oklahoma / High Wind Warnings in 2020

High Wind Warning 4, NWS Norman, OK

June 9, 202015 counties in Oklahoma

NWS Norman, OK issued this high wind warning at Jun 9, 2020, 1:31 AM CDT for 15 counties in Oklahoma. It took effect at Jun 9, 2020, 9:00 AM CDT. It was in force for 19 hr. 53 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 9, 2020, 1:31 AM CDT (06:31 UTC)
In effect from
Jun 9, 2020, 9:00 AM CDT
Expired
Jun 10, 2020, 3:40 AM CDT
In force
19 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Blaine County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Harper County, OK, Kay County, OK, Kingfisher County, OK, Major County, OK, Noble County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 61 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:38 PM CDTNON-TSTM WND GST 591 Ssw Gage, OK
Jun 9, 4:40 PM CDTNON-TSTM WND GST 578 Wsw Arnett, OK
Jun 9, 5:10 PM CDTNON-TSTM WND GST 573 Ssw Freedom, OK
Jun 9, 5:40 PM CDTNON-TSTM WND GST 5716 Nne Freedom, OK
Jun 9, 5:45 PM CDTNON-TSTM WND GST 6216 Nne Freedom, OK
Jun 9, 5:50 PM CDTNON-TSTM WND GST 6116 Nne Freedom, OK
Jun 9, 5:55 PM CDTNON-TSTM WND GST 6616 Nne Freedom, OK
Jun 9, 6:00 PM CDTNON-TSTM WND GST 583 Ssw Freedom, OK
Jun 9, 6:01 PM CDTNON-TSTM WND GST 591 Ssw Gage, OK
Jun 9, 6:05 PM CDTNON-TSTM WND GST 6116 Nne Freedom, OK
Jun 9, 6:20 PM CDTNON-TSTM WND GST 588 Wsw Arnett, OK
Jun 9, 6:20 PM CDTNON-TSTM WND GST 6716 Nne Freedom, OK
Jun 9, 6:30 PM CDTNON-TSTM WND GST 613 Ssw Freedom, OK
Jun 9, 6:35 PM CDTNON-TSTM WND GST 6216 Nne Freedom, OK
Jun 9, 6:40 PM CDTNON-TSTM WND GST 622 Wsw Woodward, OK
Jun 9, 6:40 PM CDTNON-TSTM WND GST 7116 Nne Freedom, OK
Jun 9, 6:50 PM CDTNON-TSTM WND GST 624 Wnw Camargo, OK
Jun 9, 7:05 PM CDTNON-TSTM WND GST 634 Wnw Camargo, OK
Jun 9, 7:10 PM CDTNON-TSTM WND GST 6316 Nne Freedom, OK
Jun 9, 7:10 PM CDTNON-TSTM WND GST 631 Ssw Gage, OK
Jun 9, 7:20 PM CDTNON-TSTM WND GST 607 Wnw Seiling, OK
Jun 9, 7:20 PM CDTNON-TSTM WND GST 6416 Nne Freedom, OK
Jun 9, 7:25 PM CDTNON-TSTM WND GST 5816 Nne Freedom, OK
Jun 9, 7:25 PM CDTNON-TSTM WND GST 593 Ssw Freedom, OK
Jun 9, 7:35 PM CDTNON-TSTM WND GST 6516 Nne Freedom, OK
Jun 9, 7:40 PM CDTNON-TSTM WND GST 7116 Nne Freedom, OK
Jun 9, 7:45 PM CDTNON-TSTM WND GST 603 Ssw Freedom, OK
Jun 9, 7:45 PM CDTNON-TSTM WND GST 6716 Nne Freedom, OK
Jun 9, 7:50 PM CDTNON-TSTM WND GST 633 Ssw Freedom, OK
Jun 9, 7:55 PM CDTNON-TSTM WND GST 613 Ssw Freedom, OK
Jun 9, 7:55 PM CDTNON-TSTM WND GST 621 Sw Buffalo, OK
Jun 9, 7:55 PM CDTNON-TSTM WND GST 6616 Nne Freedom, OK
Jun 9, 8:00 PM CDTNON-TSTM WND GST 603 Ssw Freedom, OK
Jun 9, 8:00 PM CDTNON-TSTM WND GST 6216 Nne Freedom, OK
Jun 9, 8:05 PM CDTNON-TSTM WND GST 633 Ssw Freedom, OK
Jun 9, 8:15 PM CDTNON-TSTM WND GST 6516 Nne Freedom, OK
Jun 9, 8:20 PM CDTNON-TSTM WND GST 6816 Nne Freedom, OK
Jun 9, 8:25 PM CDTNON-TSTM WND GST 6016 Nne Freedom, OK
Jun 9, 8:30 PM CDTNON-TSTM WND GST 612 Wsw Woodward, OK
Jun 9, 8:30 PM CDTNON-TSTM WND GST 6416 Nne Freedom, OK
Jun 9, 8:40 PM CDTNON-TSTM WND GST 613 Ssw Freedom, OK
Jun 9, 8:45 PM CDTNON-TSTM WND GST 597 Wnw Seiling, OK
Jun 9, 8:55 PM CDTNON-TSTM WND GST 592 S Alva, OK
Jun 9, 9:20 PM CDTNON-TSTM WND GST 671 Sw Buffalo, OK
Jun 9, 9:25 PM CDTNON-TSTM WND DMG2 Sse Woodward, OKCHURCH STEEPLE WAS KNOCKED OFF OF THE ROOF OF THE CHURCH. TIME ESTIMATED FROM THE TIME OF MAXIMUM WIND GUST AT WOODWARD MESONET.
Jun 9, 9:55 PM CDTNON-TSTM WND GST 7216 Nne Freedom, OK
Jun 9, 10:00 PM CDTNON-TSTM WND GST 7216 Nne Freedom, OK
Jun 9, 10:10 PM CDTNON-TSTM WND GST 7116 Nne Freedom, OK
Jun 9, 10:15 PM CDTNON-TSTM WND GST 7416 Nne Freedom, OK
Jun 9, 10:20 PM CDTNON-TSTM WND GST 604 Wnw Camargo, OK
Jun 9, 10:20 PM CDTNON-TSTM WND GST 6716 Nne Freedom, OK
Jun 9, 10:35 PM CDTNON-TSTM WND GST 663 Ssw Freedom, OK
Jun 9, 10:35 PM CDTNON-TSTM WND GST 6816 Nne Freedom, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2020-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1099 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2020-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1099 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

602 
WWUS74 KOUN 090631
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
131 AM CDT Tue Jun 9 2020

OKZ017-091445-
/O.UPG.KOUN.WI.Y.0009.200609T1400Z-200610T0600Z/
/O.NEW.KOUN.HW.W.0004.200609T1400Z-200610T0200Z/
Blaine-
Including the cities of Watonga, Geary, and Okeene
131 AM CDT Tue Jun 9 2020

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Blaine County.

* WHEN...From 9 AM this morning to 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ004>006-009>011-014>016-091445-
/O.UPG.KOUN.HW.A.0001.200609T1400Z-200610T0100Z/
/O.NEW.KOUN.HW.W.0004.200609T1400Z-200610T0200Z/
Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey-
Custer-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, 
and Clinton
131 AM CDT Tue Jun 9 2020

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger 
  Mills, Dewey and Custer Counties.

* WHEN...From 9 AM this morning to 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ021-033-034-036-037-044-TXZ083>090-091445-
/O.EXT.KOUN.WI.Y.0009.200609T1400Z-200610T0200Z/
Beckham-Harmon-Greer-Jackson-Tillman-Cotton-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Elk City, Sayre, Hollis, Mangum, Granite,
Altus, Frederick, Walters, Temple, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
131 AM CDT Tue Jun 9 2020

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...In Oklahoma, Tillman and Cotton Counties. In Texas, 
  Hardeman, Foard, Wilbarger, Wichita, Knox, Baylor, Archer and 
  Clay Counties.

* WHEN...From 9 AM this morning to 9 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ007-008-012-013-018>020-022>030-035-038-091445-
/O.CON.KOUN.WI.Y.0009.200609T1400Z-200610T0600Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Washita-Caddo-
Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-
Kiowa-Comanche-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Cordell, Burns Flat, Sentinel, 
Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City,
Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha,
Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, 
Hobart, Snyder, and Lawton
131 AM CDT Tue Jun 9 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM
CDT WEDNESDAY...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Portions of central, northern, northwest and southwest 
  Oklahoma.

* WHEN...From 9 AM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
994 
WWUS74 KOUN 091626
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1126 AM CDT Tue Jun 9 2020

OKZ007-008-012-013-018-100600-
/O.UPG.KOUN.WI.Y.0009.000000T0000Z-200610T0600Z/
/O.EXB.KOUN.HW.W.0004.000000T0000Z-200610T0600Z/
Grant-Kay-Garfield-Noble-Kingfisher-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
and Okarche
1126 AM CDT Tue Jun 9 2020

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Grant, Kay, Garfield, Noble and Kingfisher Counties.

* WHEN...Until 1 AM CDT Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ004>006-009>011-014>017-100600-
/O.EXT.KOUN.HW.W.0004.000000T0000Z-200610T0600Z/
Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey-
Custer-Blaine-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, 
Clinton, Watonga, Geary, and Okeene
1126 AM CDT Tue Jun 9 2020

...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph.

* WHERE...Dewey, Roger Mills, Blaine, Custer, Major, Woodward, 
  Harper, Woods, Ellis and Alfalfa Counties.

* WHEN...Until 1 AM CDT Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ019-020-022>030-035-038-100600-
/O.CON.KOUN.WI.Y.0009.000000T0000Z-200610T0600Z/
Logan-Payne-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Kiowa-Comanche-
Including the cities of Guthrie, Stillwater, Cordell, Burns Flat,
Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Hobart, Snyder, and Lawton
1126 AM CDT Tue Jun 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of central, southwest and western Oklahoma.

* WHEN...Until 1 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ021-033-034-036-037-044-TXZ083>090-100200-
/O.CON.KOUN.WI.Y.0009.000000T0000Z-200610T0200Z/
Beckham-Harmon-Greer-Jackson-Tillman-Cotton-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Elk City, Sayre, Hollis, Mangum, Granite,
Altus, Frederick, Walters, Temple, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
1126 AM CDT Tue Jun 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of southwest and western Oklahoma and 
  northern Texas.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
482 
WWUS74 KOUN 100217
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
917 PM CDT Tue Jun 9 2020

OKZ027>030-035-038-100330-
/O.CAN.KOUN.WI.Y.0009.000000T0000Z-200610T0600Z/
Grady-McClain-Cleveland-Pottawatomie-Kiowa-Comanche-
Including the cities of Chickasha, Tuttle, Purcell, Newcastle, 
Blanchard, Norman, Moore, Shawnee, Hobart, Snyder, and Lawton
917 PM CDT Tue Jun 9 2020

...WIND ADVISORY IS CANCELLED...

Gusty west and northwest winds will continue this evening, but
ae expected to remain below advisory criteria.

$$

OKZ021-033-034-036-037-044-TXZ083>090-100330-
/O.EXP.KOUN.WI.Y.0009.000000T0000Z-200610T0200Z/
Beckham-Harmon-Greer-Jackson-Tillman-Cotton-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Elk City, Sayre, Hollis, Mangum, Granite,
Altus, Frederick, Walters, Temple, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
917 PM CDT Tue Jun 9 2020

...WIND ADVISORY HAS EXPIRED...

Gusty northwest winds will continue to diminish this evening,
therefore the wind advisory has been allowed to expire.

$$

OKZ004>018-100600-
/O.CON.KOUN.HW.W.0004.000000T0000Z-200610T0600Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, and Okarche
917 PM CDT Tue Jun 9 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

* WHAT...West winds 30 to 40 mph with gusts of 55 to 65 mph.

* WHERE...Western and northern Oklahoma.

* WHEN...Until 1 AM CDT Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ019-020-022>026-100600-
/O.CON.KOUN.WI.Y.0009.000000T0000Z-200610T0600Z/
Logan-Payne-Washita-Caddo-Canadian-Oklahoma-Lincoln-
Including the cities of Guthrie, Stillwater, Cordell, Burns Flat,
Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
and Wellston
917 PM CDT Tue Jun 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Portions of central, southwest and western Oklahoma.

* WHEN...Until 1 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
517 
WWUS74 KOUN 100549
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1249 AM CDT Wed Jun 10 2020

OKZ015-017-018-101300-
/O.CAN.KOUN.HW.W.0004.000000T0000Z-200610T0600Z/
/O.EXB.KOUN.WI.Y.0009.200610T0600Z-200610T1300Z/
Dewey-Blaine-Kingfisher-
Including the cities of Seiling, Vici, Taloga, Leedey, Watonga, 
Geary, Okeene, Kingfisher, Hennessey, and Okarche
1249 AM CDT Wed Jun 10 2020

...WIND ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Dewey, Blaine and Kingfisher Counties.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ004-009-014-016-100700-
/O.CAN.KOUN.HW.W.0004.000000T0000Z-200610T0600Z/
Harper-Ellis-Roger Mills-Custer-
Including the cities of Buffalo, Laverne, Shattuck, Arnett, Gage,
Fargo, Cheyenne, Hammon, Weatherford, and Clinton
1249 AM CDT Wed Jun 10 2020

...HIGH WIND WARNING IS CANCELLED...

Strong and gusty winds have decreased since late last evening.
Gusts to 40 mph are still possible for a few hours away from the 
Texas border.

$$

OKZ005-011-101300-
/O.EXP.KOUN.HW.W.0004.000000T0000Z-200610T0600Z/
/O.EXB.KOUN.WI.Y.0009.200610T0600Z-200610T1300Z/
Woods-Major-
Including the cities of Alva and Fairview
1249 AM CDT Wed Jun 10 2020

...WIND ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...HIGH WIND WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Woods and Major Counties.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ010-100700-
/O.EXP.KOUN.HW.W.0004.000000T0000Z-200610T0600Z/
Woodward-
Including the city of Woodward
1249 AM CDT Wed Jun 10 2020

...HIGH WIND WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...


$$

OKZ022-100700-
/O.EXP.KOUN.WI.Y.0009.000000T0000Z-200610T0600Z/
Washita-
Including the cities of Cordell, Burns Flat, and Sentinel
1249 AM CDT Wed Jun 10 2020

...WIND ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...


$$

OKZ006>008-012-013-101300-
/O.EXT.KOUN.HW.W.0004.000000T0000Z-200610T1300Z/
Alfalfa-Grant-Kay-Garfield-Noble-
Including the cities of Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, 
and Perry
1249 AM CDT Wed Jun 10 2020

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...West winds 30 to 40 mph with gusts of 50 to 60 mph.

* WHERE...Western and northern Oklahoma.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ019-020-023>026-101300-
/O.EXT.KOUN.WI.Y.0009.000000T0000Z-200610T1300Z/
Logan-Payne-Caddo-Canadian-Oklahoma-Lincoln-
Including the cities of Guthrie, Stillwater, Anadarko, Hinton, 
Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud,
Prague, Meeker, Davenport, and Wellston
1249 AM CDT Wed Jun 10 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Portions of central, southwest and western Oklahoma.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
399 
WWUS74 KOUN 100840
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
340 AM CDT Wed Jun 10 2020

OKZ006>008-012-013-101300-
/O.CAN.KOUN.HW.W.0004.000000T0000Z-200610T1300Z/
/O.EXA.KOUN.WI.Y.0009.000000T0000Z-200610T1300Z/
Alfalfa-Grant-Kay-Garfield-Noble-
Including the cities of Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, 
and Perry
340 AM CDT Wed Jun 10 2020

...WIND ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Alfalfa, Grant, Kay, Garfield and Noble Counties.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ005-011-015-017-023-100945-
/O.CAN.KOUN.WI.Y.0009.000000T0000Z-200610T1300Z/
Woods-Major-Dewey-Blaine-Caddo-
Including the cities of Alva, Fairview, Seiling, Vici, Taloga, 
Leedey, Watonga, Geary, Okeene, Anadarko, and Hinton
340 AM CDT Wed Jun 10 2020

...WIND ADVISORY IS CANCELLED...

Gusts to 30 mph are still likely for a few hours.

$$

OKZ018>020-024>026-101300-
/O.CON.KOUN.WI.Y.0009.000000T0000Z-200610T1300Z/
Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-
Including the cities of Kingfisher, Hennessey, Okarche, Guthrie, 
Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, 
Chandler, Stroud, Prague, Meeker, Davenport, and Wellston
340 AM CDT Wed Jun 10 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Portions of central, southwest and western Oklahoma.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Jun 8, 11:16 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 8, 11:16 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1116 PM CDT Mon Jun 8 2020

...New AVIATION...

.SHORT TERM...
(This evening through Tuesday Night)
Issued at 255 PM CDT Mon Jun 8 2020

An intense (75 to 85 knot), negatively-tilted shortwave trough is
forecast to dig into the Southern Plains on Tuesday. In response,
the attendant surface cyclone across Kansas will rapidly deepen and
accelerate toward the Midwest as it phases with the remnants of
Cristobal.

As the surface cyclone accelerates toward the northeast, surface
winds will veer to the west with a dryline and then to the northwest
as a cold front moves through the area. The deepening surface
cyclone, increasing surface pressure gradient, and vertical mixing
will result in strong, gusty winds. Opted to expand the wind
advisory farther to the southeast and also add a High Wind Watch
across northwest Oklahoma. Forecast soundings indicate wind gusts
over 50 knots (58 mph) are possible in this area.

Appreciable cold air advection behind the front (especially for
June!) will result in falling temperatures for many locations
during the afternoon (which is another favorable factor for gusty
winds). High temperatures across far northwest Oklahoma may only
be in the upper 60s and 70s deg F!

With continued cold air advection, an unseasonably cool night is
expected Tuesday night into Wednesday morning with forecast lows in
the 50s deg F (~10 deg F below average). There is a very low chance
of wrap-around showers near the Kansas border, but the more likely
scenario is for rain to remain north of the border.

Mahale

&&

.LONG TERM...
(Wednesday through next Sunday)
Issued at 255 PM CDT Mon Jun 8 2020

The cooler and drier air mass will continue into Wednesday. High
temperatures will be closer to seasonal averages in the mid 80s to
low 90s deg F. Dew points are forecast to range from the mid 30s
to near 50 deg F. This will set to stage for another cool night
Wednesday night into Thursday morning with forecast lows in the
upper 50s and low 60s deg F.

By Thursday afternoon, a warming trend will begin as the mid-
level ridge expands across the southwest U.S. There is still a
very low chance of showers/storms Thursday along a remnant frontal
boundary across northwest Oklahoma, but the probability is rather
low (<20%). Otherwise, hot, above-average temperatures are
expected through the end of the forecast period.

Mahale

&&

.AVIATION...
(06Z TAFS)
Issued at 1111 PM CDT Mon Jun 8 2020

There will be some issues with low-level non-convective wind
shear issues at some of the western TAF sites overnight. A strong
cold front moves through Tuesday morning and strong winds are
expected behind this front, especially in the afternoon. Gusts to
around 50 knots are expected at KWWR and across northwest
Oklahoma. There could be some areas of blowing dust associated
with the strong winds leading to locally reduced visibilities
especially in northwest Oklahoma, although the probability at any
one location is too low to mention in the TAFs.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  86  58  87 /   0   0   0   0
Hobart OK         69  82  57  89 /   0   0   0   0
Wichita Falls TX  72  89  58  91 /   0   0   0   0
Gage OK           65  69  54  87 /   0   0   0   0
Ponca City OK     70  90  57  84 /   0   0   0   0
Durant OK         75  94  60  87 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 9 AM Tuesday to 1 AM CDT Wednesday for OKZ007-
     008-012-013-017>020-022>030-035-038.

     High Wind Watch from 9 AM CDT Tuesday through Tuesday evening
     for OKZ004>006-009>011-014>016.

     Wind Advisory from 9 AM to 8 PM CDT Tuesday for OKZ021-033-034-
     036-037-044.

TX...Wind Advisory from 9 AM to 8 PM CDT Tuesday for TXZ083>090.

&&

SHORT TERM...10
LONG TERM....10
AVIATION...26
Hazardous weather outlook, Jun 8, 12:00 PM CDT, 13 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1200 PM CDT Mon Jun 8 2020

OKZ004>048-050>052-TXZ083>090-091700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1200 PM CDT Mon Jun 8 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Isolated thunderstorms are possible in southeastern Oklahoma this
afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Strong Winds...
Gusty west to northwest winds are expected behind a cold front on
Tuesday into Tuesday night. Wind gusts over 40 mph are expected
across much of the area. Wind gusts across northwest Oklahoma may
reach over 50 mph.

.Fire Weather...
Near critical fire weather conditions are expected across western
Oklahoma and adjacent parts of northern Texas Tuesday afternoon.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

Nearby

High Wind Warnings in Oklahoma, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.